# SDR 2A6D20230505001

- Difficulty date: May 5, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N259AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7050
- Aircraft time: 4,577 hours, 15,247 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,500 hours, 9,913 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 350A214099
- Part serial: NA
- Condition: Chafed
- Location: Zone 100
- Part time: 4,577 hours, 15,247 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS NOTED TO THE X1790.15 FRAME (PN: 350A21-4099) IN THE FORM OF A CHAFE DAMAGE AREA. THE CHAFE DAMAGE IS LOCATED NEAR THE INBOARD RH CAMLOC AND WAS MEASURED TO BE APPROXIMATELY 0.70” X 0.175
